# SDR REXA2021100500780

- Difficulty date: August 16, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27.00 FLOORBEAM CAP IS CORRODED FRAME STATION 997 TO FRAME STATION 1047 IN MULTIPLE AREAS. J/C 900-53-180-300 REPAIRED LBL 27.00 FLOORBEAM F.S. 997 TO F.S. 1047 IAW MHIRJ 690-53-61-1028. REPAIRED BLEND AREA 8 ON LBL 27.00 FLOORBREAM IAW ENDEAVOR AIR EA NO:CRJ953-12050
